# SDR DALA13060073763

- Difficulty date: November 5, 2013
- Submitted: November 12, 2013
- Operation: Air carrier
- Aircraft: N3763D
- Make and model: Boeing 737832
- Aircraft serial: 29629
- Aircraft time: 40,197 hours, 14,873 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Support
- Condition: Corroded
- Location: Bs 947.5
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING INSPECTION,  FOUND AFT CABIN BS 947.5 OUTBOARD RIGHT LAV MOUNT SUPPORT CORRODED ON UPPER SURFACE.   MAINTENANCE REMOVED AND REPLACED SUPPORT IAW SRM 53-70-51 PAGE 103, SRM 51-40-02 PAGE 1 THRU 8, SRM 51-40-05 PAGE 4, SRM 51-20-01 PAGE 14 AND CPM 20-40-00 PAGE 6 AND 7.
